# SDR DL757972223

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Lt Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY BURNING SMELL DURING CRUISE, PULLED AFT GALLEY C/B FOUND ODOR COMING FROM AFT LT COFFEEMAKER.  REPLACED SAME, LEAK CHECKED OK, OPS NORMAL.
